Устойчивость по ограничениям векторных задач целочисленной оптимизации с выпуклыми квадратичными функциями ограничений
dc.contributor.author | Семенова, Н.В. | |
dc.date.accessioned | 2015-07-18T06:27:12Z | |
dc.date.available | 2015-07-18T06:27:12Z | |
dc.date.issued | 2007 | |
dc.description.abstract | The paper studies different types of stability taking place with respect to constraints as for vector integer optimization problems with convex quadratic constraints. Such problems consist in finding Paretoefficient solutions. The necessary and sufficient conditions for stability with respect to constraints are formulated. Some structural and topological properties of a space of input problem data are stated under which optimality of solutions. | uk_UA |
dc.identifier.citation | Устойчивость по ограничениям векторных задач целочисленной оптимизации с выпуклыми квадратичными функциями ограничений / Н.В. Семенова // Теорія оптимальних рішень: Зб. наук. пр. — 2007. — № 6. — С. 131-138. — Бібліогр.: 7 назв. — рос. | uk_UA |
dc.identifier.issn | XXXX-0013 | |
dc.identifier.udc | 519.8 | |
dc.identifier.uri | https://nasplib.isofts.kiev.ua/handle/123456789/85004 | |
dc.language.iso | ru | uk_UA |
dc.publisher | Інститут кібернетики ім. В.М. Глушкова НАН України | uk_UA |
dc.relation.ispartof | Теорія оптимальних рішень | |
dc.status | published earlier | uk_UA |
dc.title | Устойчивость по ограничениям векторных задач целочисленной оптимизации с выпуклыми квадратичными функциями ограничений | uk_UA |
dc.title.alternative | Stability with repect to constraints as for vector integer optimization problems with convex quadratic functions of constraints | uk_UA |
dc.type | Article | uk_UA |
Файли
Оригінальний контейнер
1 - 1 з 1
Завантаження...
- Назва:
- 16-Semenova.pdf
- Розмір:
- 180.47 KB
- Формат:
- Adobe Portable Document Format
Контейнер ліцензії
1 - 1 з 1
Завантаження...
- Назва:
- license.txt
- Розмір:
- 817 B
- Формат:
- Item-specific license agreed upon to submission
- Опис: